Picture of small jelly fish in ocean

Open Access research that better understands changing marine ecologies...

Strathprints makes available scholarly Open Access content by researchers in the Department of Mathematics & Statistics.

Mathematics & Statistics hosts the Marine Population Modelling group which is engaged in research into topics surrounding marine resource modelling and ecology. Recent work has included important developments in the population modelling of marine species.

Explore the Open Access research of Mathematics & Statistics. Or explore all of Strathclyde's Open Access research...

Browse by Journal or other publication

Group by: Publication Date | Item type | No Grouping
Jump to: 2010
Number of items: 2.

2010

Chalmers, Graeme and Higham, Desmond (2010) First and second moment reversion for a discretized square root process with jumps. Journal of Difference Equations and Applications, 16 (2-3). pp. 143-156. ISSN 1023-6198

Li, Xiaoyue and Mao, Xuerong and Shen, Yi (2010) Approximate solutions of stochastic differential delay equations with Markovian switching. Journal of Difference Equations and Applications, 16 (2-3). pp. 195-207. ISSN 1023-6198

This list was generated on Fri Jul 12 10:42:26 2024 BST.